# SDR GTIA2019061103413

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 32,769 hours, 15,071 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THE CLIMB THRU FL 300 TO FL 350 STRONG SMELL OF ELECTRICAL BURN FROM GASPER VENT. SMELL STOPPED WHEN LEVELED OFF-NO COCKPIT/CABIN ODOR REPORTING FORM FILLED OUT. PER TSM 05-50-00 CHECKED FORWARD AVIONICS COMPARTMENT FOR SIGNS OF BURNING/ARCING, NONE FOUND. NO SMELL NOTICED ON GROUND.
